Alert archive / New York / Frost Advisories in 2012

Frost Advisory 12, NWS Albany, NY

October 7, 2012Hamilton County, Herkimer County, Warren County, New York

NWS Albany, NY issued this frost advisory at Oct 7, 2012, 4:33 PM EDT for Hamilton County, Herkimer County, Warren County, New York. It took effect at Oct 8, 2012, 1:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 4:33 PM EDT (20:33 UTC)
In effect from
Oct 8, 2012, 1:00 AM EDT
Expired
Oct 8, 2012, 4:34 AM EDT
In force
4 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -166 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-166 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WWUS71 KALY 072033
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EDT SUN OCT 7 2012


NYZ032-033-042-080445-
/O.NEW.KALY.FR.Y.0012.121008T0500Z-121008T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
433 PM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY. 

* TEMPERATURE...33 TO 36 DEGREES F

* TIMING...UP TILL 10AM MONDAY MORNING. 

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL
  DAMAGE UNPROTECTED PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
222 
WWUS71 KALY 080158
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
958 PM EDT SUN OCT 7 2012

NYZ032-033-042-081000-
/O.CON.KALY.FR.Y.0012.121008T0500Z-121008T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
958 PM EDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT
MONDAY...

* TEMPERATURE...33 TO 36 DEGREES F

* TIMING...UP TILL 10AM MONDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
451 
WWUS71 KALY 080834
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
434 AM EDT MON OCT 8 2012


NYZ032-033-082115-
/O.CAN.KALY.FR.Y.0012.000000T0000Z-121008T1400Z/
/O.NEW.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
434 AM EDT MON OCT 8 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY FOR
NORTHERN HERKIMER AND HAMILTON COUNTIES. 

THE FROST ADVISORY THIS MORNING HAS BEEN CANCELLED DUE TO
PERSISTENT CLOUDS WHICH WILL KEEP TEMPERATURES FROM FALLING MUCH
BELOW 40 DEGREES.

OVERNIGHT TONIGHT WITH A MOSTLY CLEAR SKY...TEMPERATURES LOOK TO
DIP TO AROUND FREEZING...COMBINING WITH LITTLE OR NO WIND...TO
PRODUCE EXTENSIVE FROST. 

* TEMPERATURE...29 TO 32 DEGREES F OVERNIGHT TONIGHT.

* TIMING...UP TILL 9AM MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL DAMAGE
  OR EVEN DESTROY UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ042-082115-
/O.CAN.KALY.FR.Y.0012.000000T0000Z-121008T1400Z/
/O.NEW.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
434 AM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY FOR
NORTHERN WARREN COUNTY. 

THE FROST ADVISORY FOR EARLY THIS MORNING HAS BEEN CANCELLED DUE
TO PERSISTENT CLOUDS KEEPING TEMPERATURES FROM FALLING MUCH BELOW
40 DEGREES.

* TEMPERATURE...33 TO 36 DEGREES F OVERNIGHT TONIGHT. 

* TIMING...UP TILL 9AM MONDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

NYZ038>041-047-058-082-083-082115-
/O.NEW.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
SCHOHARIE-WESTERN GREENE-NORTHERN FULTON-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...
MIDDLEBURGH...HUNTER...TANNERSVILLE...WINDHAM...NORTHVILLE...
MAYFIELD...GLENS FALLS...WEST GLENS FALLS
434 AM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY FOR THE MOHAWK VALLEY...NORTHERN CATSKILLS AND THE LAKE
GEORGE SARATOGA REGION...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY.

* TEMPERATURE...33 TO 36F 

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Oct 7, 3:41 PM EDT, 52 minutes earlier.

Area forecast discussion, Oct 7, 3:41 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
341 PM EDT SUN OCT 7 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL RACE ACROSS NEW YORK AND NEW ENGLAND
THIS EVENING. MONDAY HIGH PRESSURE WILL BUILD FROM THE OHIO VALLEY
INTO NEW ENGLAND...AS A STORM PASSES OFF THE MID ATLANTIC COAST.
MOST OF THE REGION WILL BE FAIR EXCEPT FAR SOUTHERN AREAS MONDAY
NIGHT. HIGH PRESSURE WILL REASSERT ITSELF ACROSS THE REGION INTO
WEDNESDAY WITH TYPICAL FALL WEATHER. LATE WEDNESDAY A COLD FRONT
WILL PUSH ACROSS THE REGION...FOLLOWED BY A SURGE OF COLDER AIR TO
END THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
H850 THERMAL RIBBON CLINIC ZONE REMAINS NOT MUCH SOUTH OF I95 CORRIDOR...AND
SFC LOW RIPPLING EAST ALONG BOUNDARY IS PRODUCED OVERRUNNING RAIN
ACROSS SE FCA. THE BULK OF THIS AREA OF RAIN HAS EXITED FCA. THIS
IS WELL HANDLED BY LOCAL WRF AND NCEP MDLS. MORE SIGNIFICANT
FEATURE FOR FCA IS VIG 500HPA TROF MOVING NE FM OHIO.

CLOUDS ASSOCIATED WITH THIS SYSTEM HAVE REACHED NYS S OF MHWK VLY
AND WILL OVERSPREAD REST OF FCA NEXT FEW HRS. -RN FM THIS SYSTEM
WILL SPREAD NE ACROSS MOST OF FCA THIS EVENING...ENDING JUST AS
QUICKLY FM WEST TO EAST OVERNIGHT. QPF SHOULD BE .10 OR SO MOST
AREAS W/4-8 HRS OF LT RN. DACVA IN ITS WAKE WILL RESULT IN
CLEARING LATE AT NIGHT.

CLEARING SHOULD BE LATE ENOUGH AND ALONG WITH PATCHY FOG TO KEEP
CHCS OF FROST CONFINED TO ADIRONDACKS ZONES WHERE SKIES WILL BE
CLEARER LONGER. WILL ISSUE CONSIDER FROST/FREEZE FLAGS FOR HAM/N
HERK N WARREN CO. LOWS MOST AREAS UPPER 30S TO LOW 40S...SOME
LOWER TEMPS FAR NW.

THE MAJOR FEATURE FROM MONDAY ONWARD WILL BE GENERAL 500HPA TROFING
MID CONTINENT WITH VARIOUS 500HPA SHORT WVS ROTATING AROUND THE TROF
IN FAST FLOW.  INITIALLY FCA IS IN WSW TO SW FLOW ALOFT WITH WEAK
RIDGING AND AS A RESULT SFC SFC HIGH BUILDS NE FM OHIO VLY. MONDAY
SHOULD BE FAIR AND COOL ACROSS THE REGION. CLOUDS MAY INCR TWRD
EVENING IN FAR SE...AS A 500HPA SHORT WV ROTATES THROUGH THE SW
500HPA FLOW ACROSS RGN.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE MAIN FEATURE DURING THIS PERIOD AND INTO EFP IS GENERAL 500HPA
LONG WAVE TROF OVER MID CONTINENT. VARIOUS SHORT WAVES ROTATE/MOVE
THROUGH THE TROF..EACH FOCUSING FROPAS...WEAK SFC WVS OR WX
CHANGES.

DURING THIS PERIOD FCA IS ON EAST SIDE OF MAIN TROF...WITH WSW-SW
FLOW ALOFT. WK SFC HIGH PRESSURE RIDGES FM OH VLY INTO NEW ENG.
BUT MAIN BAROCLINIC ZN JUST TO OUR SOUTH...AND THE SHORT WV
PARADE CONTINUES. TDYS GUID SUITE BRINGS CLOUDS WITH NEXT ONE INTO
FAR S...AND GFS BRINGS POPS INTO SE 2 COUNTIES. WILL INCR CLOUDS
SE MON NIGHT AND CARRY LO CHC POPS FAR S.

OTHER THAN THIS FEATURE MONDAY NT...HI PRESSURE AXIS REMAINS FM
NEW ENG INTO MID ATLC...SLIDING OFFSHORE WED MRNG. TEMPS WILL BE
NR NORMAL DURING THIS PERIOD WITH FAIR WX. BY WED MORNING SERIES
OF SHORT WVS HAVE SHARPENED THE 500HPA TROF WHICH SWEEPS EAST
ACROSS THE NE AND DRAGS A CDFNT AND COLD SURGE INTO RGN WED AFT
AND EVNG. THIS FRONT WILL BRING YET ANOTHER 6 OR SO HOUR PERIOD OF
SHRA BFR EXITING RGN LATE WED NT. HI PRESSURE BUILDS IN ITS WAKE
WITH CLEARING S AND VRBL CLOUDS N AS LK RESPONSE CLOUDS AND
-SHRA/-SHSN POSSIBLE N TIER.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
ECMWF/GFS IN AGREEMENT. 500HPA TROF THAT WAS MAINLY MID CONTINENT
SHIFTS EAST AND MOVES ACROSS FCA FRI...DEPARTING INTO ATLC BY
WEEKEND AS WK 500HPA RIDGING BUILDS INTO GRTLKS.

SFC HI PRESSURE AREAS INTO MID ATLC AND SE ATLC SEABOARD THU...IN
WAKE OF WED TROF. MINOR DIF THU WITH DRIER AIR (PC) IN ECMWF AND
FEWER CLOUDS THAN GFS...BUT BY AFTN FCA IN RETURN FLOW OF
DEPARTING SFC HI AHEAD OF CDFNT. HPC ALSO FOLLOWS THIS THINKING
AND WILL HEDGE TWRD PC/PS THU.

FRI CDFNT IS FASTER ON ALL GUID...AND MOVES THRU LATE THU NT AND
EARLY FRI AS MAJOR 500HPA TROF PIVOTS THRU RGN. UP TILL THIS POINT
TEMPS WERE NR OR SLIGHTLY ABV NORMS. IN WAKE OF THIS CDFNT...BRIEF
BUT STRONG COLD SURGE FM CANADA PUSHES DOWN FRI NT AS LARGE HI
PRESSURE AREA BUILDS EAST FM GRT LKS. TEMPS WILL BE BLO NORM SAT
UNDER CLR SKIES.

WITH FAST ZONAL TO SLIGHTLY RIDGING FLOW AT 500HPA SFC HIGH
DEPARTS SAT NT...AND WMFNT AND SFC LOW MOVING NE FM OH VLY RESULTS
IN MILDER WX AND PCPN OVER SPREADING RGN SUN.

SINCE ECMWF AND GFS FAIRLY CLOSE...EFP POPULATED WITH GMOS...WITH
SOME SKY COVER MODIFICATIONS THU TO REFLECT ECMWF/HPC THINKING.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
ONE AREA OF RAIN IS TRACKING JUST SOUTH OF KPOU THIS
AFTERNOON...WHILE A NEW AREA OF RAIN IS BEGINNING TO DEVELOP IN
THE APPALACHIANS AND WESTERN PA/NY...TRACKING NORTHEAST. THE
CURRENT CEILING WELL ABOVE 3000 FEET SHOULD LOWER BY 00Z...AND
RAIN SHOULD SPREAD ACROSS THE TAF SITES BETWEEN 00Z AND 02Z. RAIN
WITH INTERMITTENT MVFR CEILINGS AND VISIBILITIES SHOULD AFFECT THE
TAF SITES AROUND 02Z THROUGH ABOUT 06Z...WITH THE HEAVIEST RAIN
POTENTIAL AROUND KPOU AND KPSF. THERE COULD BE SOME BRIEF PERIODS
OF IFR AT KPOU AND KPSF...BUT TOO EARLY TO HAVE ENOUGH CONFIDENCE
TO PUT IN TAFS. RAIN AND MVFR CONDITIONS SHOULD END BY 09Z...WHEN
CLOUDS SHOULD BREAK UP. BY 14Z...ONLY SCATTERED CLOUDS AND A LIGHT
WEST TO NORTHWEST WIND AT LESS THAN 10 KT SHOULD PREVAIL.

OUTLOOK...
MON-TUE NT...VFR. NO SIG WX.
WED...VFR. CHC MVFR IN SHOWERS.
THU...VFR. NO SIG WX.
FRI...VFR/MVFR CHC -SHRA.

&&

.FIRE WEATHER...
NO FIRE WEATHER RELATED ISSUES ARE EXPECTED. AN UPPER LEVEL
DISTURBANCE WILL BRING A PERIOD OF LIGHT RAIN TO THE REGION THIS
EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION ON MONDAY WITH
FAIR AND COOL WEATHER INTO WEDNESDAY. TUESDAY. ANOTHER FRONTAL
SYSTEM WILL BRING A PERIOD OF SHOWERS LATE WEDNESDAY.

&&

.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT 5-7 DAYS.
EXPECT GENERALLY UNDER ONE TENTH OF AN INCH OF RAINFALL THIS
EVENING. ADDITIONAL RAIN AND HIGHER ELEVATION SNOW SHOWERS WILL
BE POSSIBLE WEDNESDAY AND AGAIN FRIDAY...WITH OVERALL QPF
REMAINING BELOW ONE QUARTER OF AN INCH. THESE AMTS WILL PRODUCE
LITTLE IF ANY RESPONSE ON AREAS RIVERS AND CREEKS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY FROM 1 AM TO 10 AM EDT MONDAY FOR NYZ032-033-
     042.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...NAS
FIRE WEATHER...SNYDER
HYDROLOGY...SNYDER
Hazardous weather outlook, Oct 7, 4:36 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
436 AM EDT SUN OCT 7 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
436 AM EDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FROST AND OR FREEZE CONDITIONS ARE POSSIBLE MONDAY NIGHT AS A
LARGE RIDGE OF HIGH PRESSURE SETTLES ACROSS THE REGION WITH CLEAR
SKIES AND LIGHT WINDS. LOW TEMPERATURES IN THE MID 20S TO MID 30S
ARE CURRENTLY FORECAST FOR MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.